# SDR UALA2012100305616

- Difficulty date: October 3, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 91,066 hours, 14,500 cycles
- Engine: Pwa PW4060
- Engine time: 62,281 hours, 9,658 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW606R
- Part serial: 727587
- Condition: Vibration
- Location: Nr 1
- Part time: 62,281 hours, 9,658 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE VIBRATION.   REPLACED NR 1 ENGINE MAIN OIL SCREEN.  NO METAL FOUND.
